# SDR REXA2022011900045

- Difficulty date: December 24, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N5320
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH670337735
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE CONDITION COMMON TO FWD BAGGAGE BAY DOOR INNER CLOSING SKIN AT FS 565. - REPAIRED "DOUBLE HOLE" CONDITION ON FWD BAGGAGE BAY DOOR IAW CRJ 700 SRM 51-42-22-001-001-A01, 51-42-21-001-001-A01, 51-21-11-001-001-A01, 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND ENDEAVOR AIR EA#CRJ753-12479 DATED 11-24-21 REV-IR. WVAC EMP STAMP #  722 MTC.
